# SDR IPXA2M73961

- Difficulty date: May 16, 2012
- Submitted: June 13, 2012
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 87,883 hours, 14,941 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: A5A70271
- Condition: Corroded
- Location: Bs 1541 L43l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, CENTER CARGO BAY LONGERON 43L EXFOLIATED BETWEEN FR STA 5-113 TO 1541.  REPAIRED CENTER CARGO COMPT LONGERON 43L BETWEEN FR STA 5-113 TO 1541 REF STA, SA, EA 011-5310-01-A3916 REV I/R AND EO MD11-5310- 01-A3916.
